# SDR UALA2011081204252

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 57,816 hours, 21,769 cycles
- Engine: Iae V2527A5
- Engine time: 31,581 hours, 13,181 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V11148
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 31,581 hours, 13,181 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 1 ENG BIRD STRIKE.  NR 1 FEC, STG 6 HPT 60% AIRFOIL MISSING.  SUBSEQUENT WRITEUP FOR REMOVAL ACCT HPC STAGE 6 AIRFOIL DAMAGE.  NR 1 ENG NOSE COWL 1 & 6 O'CLOCK APPEARS TO HAVE GONE INTO ENGINE AND LT WING PANEL 521AB NEAR FUSELAGE.  BIRD STRIKE INSPECTION COMPLETED.  ELEVATOR DELAM WITHIN LIMITS FOR 'C' CHECK. STARTING TO REMOVE ENGINE. ALSO HAVE PIT HYD LEAK. ENG REMOVED.
